Alert archive / Washington / Freeze Warnings in 2008
Freeze Warning 4, NWS Spokane, WA
NWS Spokane, WA issued this freeze warning at Oct 9, 2008, 7:30 PM PDT for 6 counties in Washington; Nez Perce County, Idaho. It took effect at Oct 10, 2008, 3:00 AM PDT. It was in force for 54 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2008, 7:30 PM PDT (02:30 UTC)
- In effect from
- Oct 10, 2008, 3:00 AM PDT
- Expired
- Oct 12, 2008, 8:55 AM PDT
- In force
- 54 hr
- Issued by
- NWS Spokane, WA
Counties Nez Perce County, ID, Adams County, WA, Asotin County, WA, Chelan County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA
The radar
The Spokane radar (KOTX), 106 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 2.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1919 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KOTX 100230 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 730 PM PDT THU OCT 9 2008 WAZ034-041-101430- /O.NEW.KOTX.FZ.W.0004.081010T1000Z-081013T1600Z/ MOSES LAKE AREA-WENATCHEE AREA- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...WENATCHEE...CHELAN...ENTIAT...CASHMERE 730 PM PDT THU OCT 9 2008 ...FREEZE WARNING IN EFFECT FROM 3 AM FRIDAY TO 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FREEZE WARNING FOR MORNING LOW TEMPERATURES...WHICH IS IN EFFECT FOR FRIDAY MORNING THROUGH MONDAY MORNING. MORNING LOW TEMPERATURES WILL DROP BELOW FREEZING IN THE LOWER ELEVATION COLUMBIA BASIN AND WENATCHEE VALLEY OVER THE NEXT THREE MORNINGS. FRIDAY MORNING FREEZING MORNING LOW TEMPERATURES WILL BE LOCALIZED IN THE MOSES LAKE AREA AND SHELTERED VALLEYS AROUND WENATCHEE. SATURDAY AND SUNDAY MORNINGS FREEZING MORNING LOW TEMPERATURES WILL BECOME COMMON AND WIDESPREAD THROUGH THE REGION. THE OFFICIAL GROWING SEASON FOR THESE AREAS ENDS ON MONDAY. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. $$
7 follow-up statements
000 WWUS76 KOTX 101211 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 511 AM PDT FRI OCT 10 2008 WAZ034-041-102200- /O.CON.KOTX.FZ.W.0004.000000T0000Z-081013T1600Z/ MOSES LAKE AREA-WENATCHEE AREA- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...WENATCHEE...CHELAN...ENTIAT...CASHMERE 511 AM PDT FRI OCT 10 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY FOR THE LOWER ELEVATIONS OF THE UPPER COLUMBIA BASIN TO INCLUDE THE MOSES LAKE AREA AS WELL AS THE WENATCHEE VALLEY. AN UNSEASONABLY COOL AND DRY AIR MASS WILL TAKE UP RESIDENCE LATER TODAY INTO THE WEEKEND. LOW TEMPERATURES THIS MORNING WILL BRIEFLY TOUCH THE FREEZING MARK IN LOCALIZED AREAS IN AND AROUND THE MOSES LAKE AREA AS WELL AS SHELTERED LOCALES IN THE WENATCHEE VALLEY. EVEN COLDER TEMPERATURES CAN BE EXPECTED SATURDAY AND SUNDAY MORNINGS...WITH FREEZING TEMPERATURES MORE WIDESPREAD THROUGHOUT THE REGION. THE GROWING SEASON FOR THESE AREAS OFFICIALLY ENDS ON MONDAY. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. $$
000 WWUS76 KOTX 102151 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 251 PM PDT FRI OCT 10 2008 IDZ026-WAZ032-110600- /O.EXB.KOTX.FZ.W.0004.081011T0900Z-081012T1800Z/ LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE CITIES OF...LEWISTON...LAPWAI...PECK...CULDESAC... CLARKSTON...POMEROY 251 PM PDT FRI OCT 10 2008 ...FREEZE WARNING IN EFFECT FROM 2 AM SATURDAY TO 11 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM SATURDAY TO 11 AM PDT SUNDAY. AN UNSEASONABLY COOL AND DRY AIR MASS HAS MADE ITS WAY INTO THE REGION...AND FORECAST LOW TEMPERATURES ARE EXPECTED TO REACH FREEZING TONIGHT. EVEN COLDER TEMPERATURES CAN BE EXPECTED SUNDAY MORNING...WITH FREEZING TEMPERATURES MORE WIDESPREAD THROUGHOUT THE REGION. THE GROWING SEASON FOR THESE AREAS OFFICIALLY ENDS ON MONDAY. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. $$ WAZ034-041-110600- /O.EXT.KOTX.FZ.W.0004.000000T0000Z-081012T1800Z/ MOSES LAKE AREA-WENATCHEE AREA- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...WENATCHEE...CHELAN...ENTIAT...CASHMERE 251 PM PDT FRI OCT 10 2008 ...FREEZE WARNING NOW IN EFFECT UNTIL 11 AM PDT SUNDAY... THE FREEZE WARNING IS NOW IN EFFECT UNTIL 11 AM PDT SUNDAY. AN UNSEASONABLY COOL AND DRY AIR MASS HAS MADE ITS WAY INTO THE REGION...AND FORECAST LOW TEMPERATURES ARE EXPECTED TO REACH FREEZING TONIGHT. LOW TEMPERATURES IN THE MID 20S WILL NOT BE UNCOMMON. EVEN COLDER TEMPERATURES CAN BE EXPECTED SUNDAY MORNING...WITH FREEZING TEMPERATURES MORE WIDESPREAD THROUGHOUT THE REGION. THE GROWING SEASON FOR THESE AREAS OFFICIALLY ENDS ON MONDAY. THE GROWING SEASON FOR THESE AREAS OFFICIALLY ENDS ON MONDAY. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. $$
000 WWUS76 KOTX 110505 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1005 PM PDT FRI OCT 10 2008 WAZ034-041-111315- /O.CON.KOTX.FZ.W.0004.000000T0000Z-081012T1800Z/ MOSES LAKE AREA-WENATCHEE AREA- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...WENATCHEE...CHELAN...ENTIAT...CASHMERE 1005 PM PDT FRI OCT 10 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. AN UNSEASONABLY COOL AND DRY AIR MASS HAS MADE ITS WAY INTO THE REGION...AND FORECAST LOW TEMPERATURES ARE EXPECTED TO REACH FREEZING TONIGHT. LOW TEMPERATURES IN THE MID 20S WILL NOT BE UNCOMMON. EVEN COLDER TEMPERATURES CAN BE EXPECTED SUNDAY MORNING...WITH FREEZING TEMPERATURES MORE WIDESPREAD THROUGHOUT THE REGION. THE GROWING SEASON FOR THESE AREAS OFFICIALLY ENDS ON MONDAY. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. $$ IDZ026-WAZ032-111315- /O.CON.KOTX.FZ.W.0004.081011T0900Z-081012T1800Z/ LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE CITIES OF...LEWISTON...LAPWAI...PECK...CULDESAC... CLARKSTON...POMEROY 1005 PM PDT FRI OCT 10 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM SATURDAY TO 11 AM PDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM SATURDAY TO 11 AM PDT SUNDAY. AN UNSEASONABLY COOL AND DRY AIR MASS HAS MADE ITS WAY INTO THE REGION...AND FORECAST LOW TEMPERATURES ARE EXPECTED TO REACH FREEZING TONIGHT. EVEN COLDER TEMPERATURES CAN BE EXPECTED SUNDAY MORNING...WITH FREEZING TEMPERATURES MORE WIDESPREAD THROUGHOUT THE REGION. THE GROWING SEASON FOR THESE AREAS OFFICIALLY ENDS ON MONDAY. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. $$
000 WWUS76 KOTX 111149 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 449 AM PDT SAT OCT 11 2008 WAZ034-041-112200- /O.CON.KOTX.FZ.W.0004.000000T0000Z-081012T1800Z/ MOSES LAKE AREA-WENATCHEE AREA- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...WENATCHEE...CHELAN...ENTIAT...CASHMERE 449 AM PDT SAT OCT 11 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... AN UNSEASONABLY COOL AND DRY AIR MASS WILL DOMINATE THE AREA THROUGH THE REMAINDER OF THE WEEKEND. A BRIEF PERIOD OF BELOW FREEZING TEMPERATURES IS EXPECTED AROUND SUNRISE THIS MORNING. EVEN COLDER TEMPERATURES CAN BE EXPECTED SUNDAY MORNING WHEN TEMPERATURES AT OR BELOW FREEZING WILL BE MORE WIDESPREAD FOR A LONGER DURATION...OWING TO LIGHTER WINDS. THE GROWING SEASON FOR THE LOWER ELEVATIONS OF THE UPPER COLUMBIA BASIN AND WENATCHEE VALLEY OFFICIALLY ENDS ON MONDAY. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. $$ IDZ026-WAZ032-112200- /O.CON.KOTX.FZ.W.0004.000000T0000Z-081012T1800Z/ LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE CITIES OF...LEWISTON...LAPWAI...PECK...CULDESAC... CLARKSTON...POMEROY 449 AM PDT SAT OCT 11 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... AN UNSEASONABLY COOL AND DRY AIR MASS WILL DOMINATE THE AREA THROUGH THE REMAINDER OF THE WEEKEND. A BRIEF PERIOD OF FREEZING TEMPERATURES IS EXPECTED AROUND SUNRISE THIS MORNING. EVEN COLDER TEMPERATURES CAN BE EXPECTED SUNDAY MORNING WHEN TEMPERATURES AT OR BELOW FREEZING WILL BE MORE WIDESPREAD FOR A LONGER DURATION. THE GROWING SEASON FOR THE AREA OFFICIALLY ENDS ON MONDAY. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. $$ KJ
000 WWUS76 KOTX 112203 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 303 PM PDT SAT OCT 11 2008 WAZ034-041-121330- /O.CON.KOTX.FZ.W.0004.000000T0000Z-081012T1800Z/ MOSES LAKE AREA-WENATCHEE AREA- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...WENATCHEE...CHELAN...ENTIAT...CASHMERE 303 PM PDT SAT OCT 11 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. LOW TEMPERATURES WILL DROP INTO THE LOWER 20S TO LOWER 30S ACROSS MOST OF THE AREA. THIS WILL RESULT IN WIDESPREAD FREEZING CONDITIONS. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON FOR THE LOWER ELEVATIONS OF THE UPPER COLUMBIA BASIN AND WENATCHEE VALLEY OFFICIALLY ENDS ON MONDAY. $$ IDZ026-WAZ032-121330- /O.CON.KOTX.FZ.W.0004.000000T0000Z-081012T1800Z/ LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE CITIES OF...LEWISTON...LAPWAI...PECK...CULDESAC... CLARKSTON...POMEROY 303 PM PDT SAT OCT 11 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. LOW TEMPERATURES WILL DROP INTO THE MIDDLE 20S TO LOWER 30S ACROSS MOST OF THE AREA. THIS WILL RESULT IN WIDESPREAD FREEZING CONDITIONS. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON FOR THE AREA OFFICIALLY ENDS ON MONDAY. $$
000 WWUS76 KOTX 121123 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 423 AM PDT SUN OCT 12 2008 WAZ041-121230- /O.CAN.KOTX.FZ.W.0004.000000T0000Z-081012T1800Z/ WENATCHEE AREA- INCLUDING THE CITIES OF...WENATCHEE...CHELAN...ENTIAT...CASHMERE 423 AM PDT SUN OCT 12 2008 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE FREEZE WARNING. HIGH CLOUDS HAVE MOVED INTO THE AREA KEEPING OVERNIGHT TEMPERATURES IN THE UPPER 30S TO MID 40S. $$ WAZ034-121600- /O.EXT.KOTX.FZ.W.0004.000000T0000Z-081012T1600Z/ MOSES LAKE AREA- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...QUINCY 423 AM PDT SUN OCT 12 2008 ...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE FREEZE WARNING IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. HIGH CLOUDS HAVE KEPT TEMPERATURES ABOVE FREEZING FOR LOCATIONS WEST OF MOSES LAKE. IN MOSES LAKE AND TO THE EAST HOWEVER...TEMPERATURES HAVE ALREADY DROPPED INTO THE UPPER 2OS THIS MORNING. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON FOR THE LOWER ELEVATIONS OF THE COLUMBIA BASIN OFFICIALLY ENDS ON MONDAY. $$ IDZ026-WAZ032-121600- /O.EXT.KOTX.FZ.W.0004.000000T0000Z-081012T1600Z/ LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE CITIES OF...LEWISTON...LAPWAI...PECK...CULDESAC... CLARKSTON...POMEROY 423 AM PDT SUN OCT 12 2008 ...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE FREEZE WARNING IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. TEMPERATURES HAVE DROPPED INTO THE UPPER 20S TO LOWER 30S ACROSS MOST OF THE AREA. THIS WILL RESULT IN WIDESPREAD FREEZING CONDITIONS. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON FOR THE AREA OFFICIALLY ENDS ON MONDAY. $$
000 WWUS76 KOTX 121555 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 855 AM PDT SUN OCT 12 2008 IDZ026-WAZ032-034-121700- /O.CAN.KOTX.FZ.W.0004.000000T0000Z-081012T1600Z/ LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES-MOSES LAKE AREA- INCLUDING THE CITIES OF...LEWISTON...LAPWAI...PECK...CULDESAC... CLARKSTON...POMEROY...MOSES LAKE...EPHRATA...OTHELLO...QUINCY 855 AM PDT SUN OCT 12 2008 ...FREEZE WARNING IS CANCELLED... TEMPERATURES HAVE WARMED ABOVE FREEZING AND THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELED THE FREEZE WARNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this freeze warning went out at Oct 9, 4:50 PM PDT, 2 hours 40 minutes earlier.
Area forecast discussion, Oct 9, 4:50 PM PDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPOKANE WA 450 PM PDT THU OCT 9 2008 .SYNOPSIS... AN UNSEASONABLY COOL AREA OF LOW PRESSURE HAS DEVELOPED OVER THE NORTHWEST AND WILL LINGER THROUGH THE END OF THE WEEK. && .DISCUSSION... UPDATED AVIATION DISCUSSION TONIGHT AND FRIDAY...UPPER LEVEL TROUGH WILL CONTINUE TO DIG ACROSS THE PAC NORTHWEST TONIGHT. ISOLATED SHOWERS HAVE DEVELOPED ACROSS MUCH OF THE FORECAST AREA THIS AFTERNOON. THESE SHOWERS WILL CONTINUE THROUGH THE EVENING HOURS AND THEN DECREASE OVERNIGHT AS THE TROUGH DIGS INTO SOUTHERN OREGON. KEPT PATCHY FROST ACROSS PARTS OF THE MOSES LAKE AND WENATCHEE VALLEY AREAS FOR EARLY FRIDAY MORNING AS THE GROWING SEASON GOES UNTIL THE 13TH AND THERE ARE AREAS BELOW 32 BY MORNING. FRIDAY DRY AIR FROM THE NORTH WILL MOVE IN AND SCOUR OUT CLOUD COVER. CLOUDS WILL DECREASE FROM NORTH TO SOUTH THROUGH THE MORNING HOURS. NORTHERLY WINDS WILL ALSO INCREASE FRIDAY. THE NORTH SOUTH ORIENTED VALLEYS WILL BE MOST EFFECTED...LIKE THE OKANOGAN AND PURCELL TRENCH AREAS. HOWEVER BREEZY CONDITIONS IS EXPECTED EVERYWHERE BY FRIDAY AFTERNOON. /NISBET FRIDAY NIGHT THROUGH SATURDAY NIGHT...THERE IS SEEMINGLY VERY LITTLE IN THE WAY OF MODEL DISAGREEMENT AMONGST GLOBAL GUIDANCE THROUGH THE PERIOD. THE MAIN PLAYER FOR OUR SENSIBLE WEATHER WILL BE THE ANOMALOUSLY DEEP UPPER LOW THAT WILL DIG TO OUR SOUTH OVER THE GREAT BASIN AND CENTRAL ROCKIES. ALL MODELS GRADUALLY SHIFT THIS FEATURE FROM NEVADA TOWARD WYOMING THROUGH THE PERIOD WITH THE MAIN TROWAL LIFT CENTERED WELL TO THE SOUTHEAST OF THE CWA. THE MAIN UPPER JET AXIS GENERALLY BECOMES ALIGNED FROM THE NORTH TO THE SOUTH ACROSS THE CWA WITH MOST OF THE CWA FALLING IN THE CONVERGENT LEFT ENTRANCE REGION. AS A RESULT...SYNOPTIC FORCING WILL FAVOR DESCENT AND A LOT OF CLEARING ACROSS THE CWA. ADDITIONALLY...UPPER RIDGING AS WELL AS SURFACE PRESSURE RISES OVER BRITISH COLUMBIA WILL GENERATE RELATIVELY STRONG ISALLOBARIC FLOW DOWN THE OKANOGAN VALLEY AND THROUGH NORTH IDAHO IN THE PURCELL TRENCH. THE NET IMPACT ON THE BULK OF THE CWA WILL RATHER STRONG AND PERIODICALLY GUSTY NORTHEAST WINDS RIGHT THROUGH THE PERIOD. ON THE HEELS OF THESE NORTHEAST WINDS...COLD ADVECTION WILL BE RATHER CONTINUOUS ACROSS THE CWA RESULTING IN HIGHS STUCK ABOUT A DOZEN DEGREES BELOW NORMAL FOR SATURDAY. HOWEVER...AN ADDITIONAL IMPACT WILL BE DRIER CANADIAN AIR MOVING INTO THE CWA SUCH THAT ANY NET UPSLOPE GENERATED OVER THE CWA WILL LIKELY BE INSUFFICIENT TO GENERATE ANY ORGANIZED SHOWER ACTIVITY. /FRIES SUNDAY THROUGH THURSDAY...MODELS SHOW UPPER PATTERN DEAMPLIFYING DURING THIS PERIOD WITH THE RIDGE FLATTENING ON SUNDAY WITH A WESTERLY FLOW ALOFT MONDAY THROUGH MID WEEK. THE UPPER JET AXIS HOWEVER IS PROGGED TO REMAIN IN BRITISH COLUMBIA KEEPING THE INLAND NW ON THE DRY SIDE OF THE JET. THUS DRY CONDITIONS ARE EXPECTED THROUGHOUT THE EXTENDED PERIOD FOR MOST LOWER ELEVATION SITES...WITH 20-30 POPS IN THE MOUNTAINS. THAT IS A VERY TYPICAL OCTOBER LIKE PATTERN...THUS FORECAST TEMPERATURES REFLECT THIS IDEA WITH NEAR NORMAL TEMPERATURES EXPECTED. JW && .AVIATION... COOL UPPER LEVEL TROUGH OVER THE AREA IN COMBINATION WITH LINGERING LATE AFT/EARLY EVENING SFC HEATING WILL CONTINUE TO PRODUCE ISOLD/SCATTERED -SHRASN THROUGH MAINLY 05Z. HOWEVER RELATIVELY DRY AIR AT THE SFC WILL LEAD TO CLOUD BASES BEING PRIMARILY VFR EXCEPT FOR LOCAL MVFR OVER HIGHER TERRAIN. A DRY AIR MASS WILL FILTER DOWN FROM THE NORTHEAST LATE TONIGHT INTO TOMORROW FOR DECREASING SKY COVER EXCEPT NEAR KPUW/KLWS AND NEAR BREEZY N-NE WINDS AFT 17Z. JW && .PRELIMINARY POINT TEMPS/POPS... SPOKANE 30 52 28 50 28 54 / 20 0 0 0 0 0 COEUR DALENE 30 52 29 49 26 53 / 20 0 0 0 0 0 PULLMAN 30 50 30 50 25 52 / 20 0 0 0 0 0 LEWISTON 36 55 35 53 31 57 / 20 0 0 0 0 0 COLVILLE 26 58 25 57 24 58 / 20 0 0 0 0 0 SANDPOINT 28 52 26 47 23 51 / 20 0 0 0 0 0 KELLOGG 30 49 29 46 27 52 / 30 10 0 0 0 0 MOSES LAKE 29 61 28 58 27 60 / 20 0 0 0 0 0 WENATCHEE 34 60 33 58 31 59 / 20 0 0 0 0 0 OMAK 32 60 30 58 26 58 / 10 0 0 0 0 0 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...NONE. WA...NONE. &&
Hazardous weather outlook, Oct 9, 6:51 AM PDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 651 AM PDT THU OCT 9 2008 IDZ001>004-026-027-WAZ031>038-041>044-101400- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 651 AM PDT THU OCT 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
Nearby
Freeze Warnings in Washington, 2008Freeze Warnings in Idaho, 2008Every freeze warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.